# SDR SWAA2021120148487

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 40,205 hours, 24,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMER EXIT LIGHT INOP ; FOND FWD L-1 DOOR EMERGENCY EXIT LIGHT SIGN NEAR FLOOR MONTED TO FWD LAV INOP AND DISCONNECTED / [01] RECONNECTED LIGHT ASSEMBLY IAW AMM 33-51-01 SEE TASK 725-41-01 FOR OTHER WORK PERFORMED
